# SDR GTIA020841

- Difficulty date: August 1, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 7160 · Engine Air Intake System
- Part: Liner
- Condition: Torn
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - NR 2 ENGINE INLET COWL WIRE MESH LINER TORN.  REPAIRED TORN LINER WIRE MESH NR 2 ENGINE INLET COWL IAW MD80 SRM 54-04A.  (M)
